# SDR CALA2023081602542

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 73,563 hours, 27,357 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Waste Tank
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

NO WATER IN ALL LAVS SERVICED POTABLE WATER, TANK APPEARED EMPTY. PER F/A CREW, ALL NOTICED NO PRE-CHARGE DURING WASTE TANK DRAINING. FLUSHED WASTE WORKED NORMAL THEN WATER QUIT AFTERR 1 HOUR INTO THE FLIGHT. TANK AND SERVICED PRECHARGE. POTABLE WATER SERVICED TO FULL. CHECKED AIRCRAFT, NO LEAKS NOTED CHECKED ALL AIRCRAFT LAVATORIES AND GALLEYS, WATER PRESSURE GOOD ON BOARD OR OUTSIDE OF AIRCRAFT DRAINS. SERVICED WASTE TANK, AND ALL WORKS NORMAL. NO LEAKS NOTED. OK TO CONTINUE. ADD EMP:U094565 U075398 U302263. FWD LAV NOT FLUSHING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR.   RELATED WORK ORDER 000000003083147 AND PRTR OPS CHECKED FWD LAV FLUSHING SYSTEM, OPS CHECKED GOOD IAW AMM 38-32-00-910-801. AFT RIGHT SINK NOT DRAINING. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. METER INITIATED FOR WITH VENDOR RELATED WORK ORDER 000000003083147. CLEANED AFT RH LAV SINK STRAINER, OPS CKS NORMAL. OK TO CONTINUE.
